Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Cough, feeling of water in ears, popping. Taking Clindamycin for ankle injury. Ear infection?

My 16 yr old son has had a cough for about a month and now his ears feel like he has water in them and they are popping. He is currently on Clindamycin HCL for an ankle injury that required stitches. He weighs about 180lbs. I tried putting a little alcohol drops in one ear and it made him dizzy and starting hurting. Does this mean ear infection?
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Sorry about your son's problems
That said ,pain after putting alcohol in his ear causing pain just means " you shouldn't put alcohol in the ear ! "

Cough , and ear popping suggest he may be having a cold

There is a tube connecting the back of the nose area to the middle part of the ear ( Eustachian Tube )

A cold ( causing the cough ) , can also cause the Eustachian Tube to get blocked , causing popping of the ears

This doesn't sound like ear infection

Consider Steam inhalation , oral decongestants ( e.g. Sinarest ), over 5-7 days

If the problem is increasing ( or not improving ) , go meet an ENT locally
Answered: Thu, 24 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor